RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 370–376 (Mi zvmmf7642)  

Scientific communications

Conditions for the existence of a solution of a system of linear equations of transportation type with prohibitions

V. S. Mikhel'son

Moscow

Full text: PDF file (685 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 229–239

Bibliographic databases:

Received: 22.09.1962

Citation: V. S. Mikhel'son, “Conditions for the existence of a solution of a system of linear equations of transportation type with prohibitions”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 370–376; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 229–239

Citation in format AMSBIB
\Bibitem{Mik64}
\by V.~S.~Mikhel'son
\paper Conditions for the existence of a solution of a system of linear equations of transportation type with prohibitions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 370--376
\mathnet{http://mi.mathnet.ru/zvmmf7642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0181469}
\zmath{https://zbmath.org/?q=an:0154.44506}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 229--239
\crossref{https://doi.org/10.1016/0041-5553(64)90122-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7642
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:332
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020